# SDR DALA2025052103928

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 62,404 hours, 26,725 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 R1 DOOR GUST LOCKING MECHANISM BROKEN. CORRECTIVE ACTION: INSTALLED ROBBED BOLT AND NEW HARDWARE PER B757 IPC 52-11. R1 DOOR GUST LOCK FUNCTIONS NORMALLY AT THIS TIME. (7106100)
